| Model Number |
27303 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that while performing a lumbar puncture drainage procedure in the operating, the doctor used the device for lumbosacral puncture.During the procedure, the puncture needle failed to puncture successfully, resulting in catheter breakage.A back up product of the same model was used, allowing the surgery to proceed smoothly.The patient's status at the time of the report was alive-no injury.